# SDR ASAA0854010

- Difficulty date: December 8, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 7,189 hours, 2,101 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Circuit Breaker
- Condition: Popped
- Location: Ignition Sys
- Part time: 7,189 hours, 2,101 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENG FAILED TO START AFTER LEVER RAISED TO IDLE N1 4.5 EGT22 N2 30 PERCENT FUEL FLOWS .50.   GROUNDED YES.  ENG NR 1 SHOWS MAINTENANCE MESSAGE 74 30981 RT IGNITION OUT OF RANGE.  FOUND ENG NR 1 RT C/B OUT.  CHECKED BEHIND P18 2 PANEL FOR CONTAMINATION OR DEFECTS NONE NOTED.  RESET C/B REF MM 20 60 01.  ACCOMPLISHED FIM 74 21 00 810 802.  VERIFIED RESOLUTION OF PROBLEM ENG NR 1 RT IGNITION, OPS NORMAL.
